# SDR 9JLA201609308425

- Difficulty date: June 3, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N212CE
- Make and model: Cessna 560XL
- Aircraft time: 3,146 hours, 1,958 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Disengaged
- Location: Flight Director
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O FOR A REPOSITION FLT FROM SDL TO LAS, EXPERIENCED A FAULT WITH THE FLT DIR CONTROLLER IN THE VERTICAL MODE ON BOTH PILOTS A COPILOTS CONTROLLERS.  CREW REPORTED, WERE UNABLE TO ENGAGE EITHER V/S OR F/C MODES ON EITHER SIDE.  CREW INDICATED THE CHECKLIST DID NOT ADDRESS THE V/S, F/C AUTOPILOT FAULT.  IT WAS DECIDED TO RETURN TO THE DEPARTURE AIRPORT FOR CORRECTIVE ACTIONS.  NORMAL LANDING WAS ACCOMPLISHED.  T/S FOUND THAT THE VS PUSHBUTTON ON THE COPILOT’S MODE SELECTOR WAS NOT PROPERLY ENGAGED.  THE PUSHBUTTON WAS RESET AND FUNCTIONAL CHECKS OF THE BUTTON WERE FOUND TO BE SATISFACTORY.  AC WAS RETURNED TO SERVICE.  THE LAMPS FOR THE VS PUSHBUTTON ON THE COPILOTS AP MODE SELECTOR PANEL WERE REPLACED DURING A RECENT OUTSOURCED MX/INSP VISIT PRIOR TO THIS FLIGHT.  MX VENDOR HAS BEEN MADE AWARE OF THEIR LAPSE IN QUALITY CONTROL.
